# SDR SWAA2024060798832

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N8762Q
- Make and model: Boeing 737-8
- Aircraft serial: 67216
- Aircraft time: 6,533 hours, 3,335 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cover
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENGINE I/B PYLON HINGE BEAM FAIRING AERODYNAMIC SEAL COVER SECTION FLAPPING IN THE BREEZE #1 ENGINE HINGE BEAM FAIRING BLADE SEAL SAIL CLOTH COVER DELAMINATED/FRAYED TSR# 2024003859<[01] ACCOMPLISHED REPAIR PER EA 24-154-01540
